Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Continuous headaches, intermittent flash headache, taking Tozam for BP. What could the cause be?

I havn t checked my BP for a long period, and My Blood Pressure this morning is 151/101 and i am taking TOZAM 5MG 2 pills a day. One in the morning and one after dinner. I checked the BP because i have a head ache from yesterday afternoon and till now. it is not severe, but bearable. But sometimes, i have severe headache , that lasts only 20~40 seconds, and when the pain is releaving it is an awsome experience. This flash headache comes one or two times in a day or sometimes, it doesn t happens for a week too. While consulting with my doctor an year ago, he told me that, this head ache is because of BP, and suggested me take TOZAM 5mg . But the headache persists Please suggest me why this happens, and a remedy
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Its likely that these headaches could be due to blood pressure as your BP is still not under control. Instead of further increasing the dose of the medication that you are already taking twice a day it would be advisable to add on a new medicine such as verapamil which will help.



Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor